MAUDE Adverse Event Report: KING SYSTEMS UNIVERSAL FLEX2 BREATHING CIRCUIT; ANESTHESIA BREATHING CIRCUIT

KING SYSTEMS UNIVERSAL FLEX2 BREATHING CIRCUIT; ANESTHESIA BREATHING CIRCUIT
Model Number KNCF375-6121Z
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
Patient's co2 began to rise after induction of anesthesia.Clinician began treatment protocol for malignant hyperthermia (mh).Patient's co2 did not respond adequately to mh protocol, so breathing circuit was removed and a bag-valve-mask was used to ventilate the patient at which time it was discovered that the inspiratory (inner) tube of the coaxial breathing circuit had detached from inner tube of the cuff.Patient's co2 levels improved and patient was transferred to the icu, and later transferred to another facility where she could be evaluated by a interventional radiologist for possible deep vein thrombosis in her arm as a result of the mh therapy.

Brand Name
UNIVERSAL FLEX2 BREATHING CIRCUIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
KING SYSTEMS
15011 herriman blvd.
noblesville IN 46060
MDR Report Key6590484
Report Number1824226-2017-00003
Device Sequence Number746354
Product Code CAI
UDI-Device Identifier00612649204840
UDI-Public(01)00612649204840
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2019
Device Model NumberKNCF375-6121Z
Device Catalogue NumberKNCF375-6121Z
Device Lot Number1985606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;